# SDR REXA2015122101275

- Difficulty date: December 21, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF REAR PRESS BULKHEAD IS CRACKED AT LINTEL FITTING INBD EDGES.  REPAIRED FWD PRESS BULKHEAD FWD FACE AT LINTEL FITTING IAW REO 601R-53-61-1230.
